MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PXT311417
Medical Device Problem Codes Patient-Device Incompatibility (2682); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Aneurysm (1708); Aneurysm expansion (4597); Clinical Endoleak (4843)
Date of Event 05/31/2013
Type of Reportable Event Serious Injury
Event or Problem Description
The following literature article was reviewed: bonardelli, s., verzini, f., rivolta, n., pagliariccio, g., zanotti, c., boero, m., franchin, m., carbonari, l., baggi, p., gibello, l., parlani, g., cavi, r.And piffaretti, g.(2022).'long-term outcomes of endovascular aortic repair with flared iliac limb endografts in patients with abdominal aortic aneurysm and aneurysmal common iliac arteries', j cardiovasc surg (torino), 63(4), pp.464-470.The aim of this study was to evaluate mid-to-long-term outcomes of endovascular aneurysm repair using flared iliac limb grafts in patients with abdominal aortic aneurysm (aaa) and aneurysmal common iliac arteries (cias).This is a multicenter, retrospective, observational cohort study that involves four tertiary referral hospitals between may 1, 2005 and april 30, 2019.995 aneurysmal iliac limbs in 795 patients who met the inclusion criteria were involved in the study.Out of these 795 patients, 471 patients were treated with zenith alpha¿ (cook), 180 patients with endurant¿ (medtronic), and 144 patients were treated with gore® excluder® aaa endoprosthesis.It was additionally reported by the corresponding author, that a total of 90 patients was treated in university of insubria school of medicine, were 55 patients underwent endovascular aneurysm repair (evar) using gore® excluder® aaa endoprosthesis.One patients underwent reintervention due to sac enlargement from a patent inferior mesenteric artery (ima).The initial evar procedure on december 23, 2012 was uneventful.The subsequent reintervention (ima embolization) was performed on may 31, 2013 and was as well uneventful.
 
Additional Manufacturer Narrative
Date of event: the exact date of event is unknown, therefore, the date of the intervention was used as date of event.Concomitant medical products: gore® excluder® aaa endoprosthesis - stent graft contralateral leg endoprosthesis: pxc201200 sn (b)(4), and pxc141400 sn (b)(4).W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
A review of the manufacturing records indicated the lot met pre-release manufacturing specifications.Engineering evaluation could not be conducted as the device remains implanted.Per gore® excluder® aaa endoprosthesis instructions for use (ifu), adverse events that may occur and/or require intervention include, but are not limited to: endoleak.Another event within this article is reported with gore mpdcase(b)(4) number (manufacturer report number 2017233-2022-03149).Corrected h6: updated health effect - clinical code to e2121 and e050102, code 1708 should be removed.Updated health effect - impact code to f1901, code 4641 was inadvertently entered and should be removed.Updated medical device problem code to a24, code 2682 was inadvertently entered and should be removed.Updated component code to g07001, code 515 was inadvertently entered and should be removed.Updated type of investigation to b20, code 4114 was inadvertently entered and should be removed (the device remains implanted).Updated investigation findings code to c19 - no device problem found.Code 3233 is no longer applicable.Updated investigation conclusions code to d15 and d12.Code 11 is no longer applicable.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY MOUNTAIN B/P
3750 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
ida simson
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key15091768
Report Number2017233-2022-03150
Device Sequence Number4814041
Product Code MIH
UDI-Device Identifier00733132610358
UDI-Public00733132610358
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Literature
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2013
Device Model NumberPXT311417
Device Catalogue NumberPXT311417
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/28/2022
Supplement Date Received by Manufacturer09/16/2022
Initial Report FDA Received Date07/25/2022
Supplement Report FDA Received Date09/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/11/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age75 YR
Patient SexMale
Patient Weight94 KG